# SDR MALA000702

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT BELOW CARGO DOOR AT STA 640.0. REFER TO CELSIUS W/O 18910, TASK CARD 1522 AND CELSIUS SAAB STATEMENT 340SDS000299.  MAINTENANCE CHECKED LIMIT FOUND SUBJECT DENT IS .025 DEEP X 1 LONG AND IS WITHIN 3 OF A SKIN SPLICE OUT OF LIMITS. REF SRM 51-10-10.  NDT PER FFVNDT004UT BOND NO DELAM NOTED DENT IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS000299
